Hayley MatthewsDatingAdvice.comMarch 3, 2020 at 8:41 pm FORUM ANNOUNCEMENT
Hey DatingAdvice.com forum readers! Just a quick heads up that a few dating sites are offering a FREE trial to DatingAdvice forum readers. Try it now and meet local singles in just a few minutes! Here are the sites:
Site Who You'll Meet Today's Deal Match.com Casual dating for ages 18-65 Get FREE access EliteSingles Educated professionals 25 and older Get FREE access Adult Friend Finder Hookups, casual encounters Get FREE access
What are you waiting for? One mouse click could be all that stands between you and your next romance!
foreelParticipantApril 11, 2014 at 11:40 am #50972
I’ve been with my current boyfriend for a little over 6 six months. He is HIV positive and I love him. His virus status is of very little concern to me; the man is gorgeous, loving, and kind. However, when it comes to the bedroom he tells me he’s tired from working all day. Alternatively, if I try to come on to him I usually get pushed away. He tells me his HIV meds take away all his desire to have sex. We are hoping his Dr will change his meds so that we can have a normal sex life.
However, what if his libido doesn’t return, what then? I love him and need him. Nevertheless, there’s one thought in the back of my mind. That maybe, he’s just not sexually attracted to me. This is a possibility I need to prepare for. We have had sex several times and when he is able to maintain an erection, it’s great. However, I’m a little confused since he tells me it’s his HIV meds that are causing his ED and not me, then why can I get him hard when I’m giving him head but as soon as he tries to put himself inside of me he starts to go soft. I get frustrated, he gets embarrassed, and I feel bad for him.
I am very open about sex and can talk about it anytime, anywhere, with anyone. On the other hand, my boyfriend finds it hard to talk about sex of any kind. When I try to talk with him about possibilities other than medication side effects that may be causing his ED (IE: “Me”) the conversation ends with him becoming very defensive. I try to tell him this is not just his problem but mine also. Nevertheless, as far as he’s concerned the discussion is over.
When we became a couple, I became aware of his baggage and was willing to help him carry them. So if the problem is his meds then maybe sex for us can return to normal. However, if it’s me and he’s just trying to keep from hurting my feelings, what then? I Love Him and don’t know what I’m going to do if the change of in meds doesn’t work. He has already expressed his concern that I may leave him if our sex life does not improve. I don’t want to leave but, I want a satisfying sex life also. I’ve never had this problem before and need some advice on how to handle this.
AnonymousInactiveMay 7, 2014 at 5:28 pm #52388
It sounds like your man is just having trouble with his meds interfering with his sexual abilities. It is not you. He has expressed to you that he does not want you to leave because of what is going on and is talking with the Dr. about changing the meds. It is understandable for you to be upset about not getting to have sex with the person you care for, but think about how he feels, as well. When trying to communicate with him about things, try using “I” talk, such as, “I feel like you are not sexually attracted to me anymore whenever you don’t ever want to have sex.” Something like that. Do not just go at him telling him how he is doing this or not doing that. He may be having anxieties about his performance in bed whenever you two do try to do anything, and that can add to the ED problems he is already having from the meds. Maybe you and he could compromise and come up with other ways to satisfy each other sexually.
AnonymousInactiveMay 15, 2014 at 6:56 pm #52971
Well I got confused too… sorry I can’t come up with the proper words to say. Hope you both will find ways to keep your relationship working
Top 10 Best Sites
Looking for a dating site you can trust? Search no more.